# SDR QXEA2014052200429

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 26,418 hours, 27,134 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0304
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 13,458 hours, 14,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE ACFT AT 10,000 FT DIFFERENTIAL PRESSURE WAS .5 PSI. CHECKLISTS NO HELP.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND CP CONTROLLER FAIL AND CPC/OF VALVE DATA FAIL FAULT CODES.  R & R THE CABIN PRESSURE CONTROLLER IAW AMM 21-31-06-400-801 AND 21-31-06-000-801.  PRESSURIZED AND DEPRESSURIZED ACFT IAW AMM 21-00-00-863-801, 21-00-00-863-802 AN RIL 84-21-012. RE-CHECKED CDS FOR FAULTS, NONE FOUND.  ALL CHECKS GOOD. RETURNED TO SERVICE.
